|Captain Haddock (picture from here)|
Oh dignity, the ways in which you chose to leave me are many and cruel. My lovely steroids have caused me to grow a full on whiskery beard. I look like Captain Haddock. So over the weekend the other-half smeared my lower face with hair removing cream and shaved me with the horrible plastic spatula thing. Who says romance is dead?
Yesterday we were out in the car and Nev kept looking over at me. Now given our circumstances I'd be a liar if I said we didn't have wobbly moments. I was concerned this was going to be one of those times. Or was he perhaps worried that my portable oxygen wasn't working properly? Or checking that I wasn't tired? 'What's wrong?' I asked as gently as I could. 'In this light', he replied, 'I can see some whiskers on your face that I missed'.
So anyway, I'm glad to say the getting out and about has continued on some days (other days I'm a bit too knackered but I'm certainly not stuck at home all the time). Look here's a picture of the techni-colour park to prove I do get out.
I saw the lovely hospice out reach nurse last week. She's confirmed that I can continue on my current dose of steroids. I'm pleased as, so far, the plus of having more energy out weighs the hairiness, weebly voice, red face and saggy skin. She's also arranging for me to see the hospice palliative care doc again, who is also brilliant. And said doc is going to try to put a bit of a rocket under my local onc to arrange the sodding scan I asked for three weeks ago. Watch this space.